# SDR DALA1110066903

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 75,106 hours, 34,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 23d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE EMERGENCY PATHLIGHTS AT 23D MISSING. MX REPLACED THE LIGHT ASSY AT SEAT 23D.  OPS CHECK WAS GOOD.
